# SDR VNAA2017052300010

- Difficulty date: May 23, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N258PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7941
- Aircraft time: 30,412 hours, 30,647 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CABLE SWIVEL RUBBING AGAINST THE HANDRAIL SUPPORT BRACKETS; REMOVED AND REPLACED PASSENGER DOOR’S FORWARD ANCHOR FITTING.
